# SDR 29GA2018031200004

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 36,863 hours, 41,440 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49412001
- Part serial: 6040496
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0092 FLL/TPA REPORT: GEAR DOWN CYCLE PUMP IS SHUTTING OFF, DURING DOWN CYCLE. R&R CONTROL UNIT LANDING GEAR IAW AMM 32-31-05-02. OPS CHECK IAW AMM 32-30-00-05. OPS CHECK GOOD PUMP WAS CONTINUOUS ON GEAR DOWN CYCLE OPS CHECK IAW AMM 32-30-00-05.
